# SDR MASA200800350

- Difficulty date: April 28, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 13,563 hours, 9,130 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL127603
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 7,519 hours, 5,206 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7156 IAD-AUS - GEAR UP- GEAR DISAGREE WARNING MESSAGE.  DECLARED EMERGENCY.  REPLACED SELECTOR VALVE, OPS AND LEAK CHECK GOOD.
